About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 903982, 5 pages
http://dx.doi.org/10.1155/2013/903982
Research Article

Bounds for the Combinations of Neuman-Sándor, Arithmetic, and Second Seiffert Means in terms of Contraharmonic Mean

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
3School of Information and Engineering, Huzhou Teachers College, Huzhou 313000, China
4School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China

Received 4 January 2013; Accepted 27 February 2013

Academic Editor: Salvatore A. Marano

Copyright © 2013 Zai-Yin He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Zentralblatt MATH · View at MathSciNet
  2. H.-J. Seiffert, “Aufgabe β 16,” Die Wurzel, vol. 29, pp. 221–222, 1995.
  3. Y.-M. Chu and B.-Y. Long, “Bounds of the Neuman-Sándor mean using power and identric means,” Abstract and Applied Analysis, vol. 2012, Article ID 832591, 6 pages, 2012. View at Publisher · View at Google Scholar
  4. Y.-M. Chu, B.-Y. Long, W.-M. Gong, and Y.-Q. Song, “Sharp bounds for Seiffert and Neuman-Sándor means in terms of generalized logarithmic means,” Journal of Inequalities and Applications, vol. 2013, article 10, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. R. Villatoro, “Local error analysis of Evans-Sanugi, nonlinear one-step methods based on θ-means,” International Journal of Computer Mathematics, vol. 87, no. 5, pp. 1009–1022, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. R. Villatoro, “Stability by order stars for non-linear theta-methods based on means,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 226–242, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Pahikkala, “On contraharmonic mean and Phythagorean triples,” Elemente der Mathematik, vol. 65, no. 2, pp. 62–67, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. O. Y. Ababneh and R. Rozita, “New third order Runge Kutta based on contraharmonic mean for stiff problems,” Applied Mathematical Sciences, vol. 3, no. 5–8, pp. 365–376, 2009. View at Zentralblatt MATH · View at MathSciNet
  9. S. Toader and G. Toader, “Complementaries of Greek means with respect to Gini means,” International Journal of Applied Mathematics & Statistics, vol. 11, no. N07, pp. 187–192, 2007. View at Zentralblatt MATH · View at MathSciNet
  10. Y. Lim, “The inverse mean problem of geometric and contraharmonic means,” Linear Algebra and Its Applications, vol. 408, pp. 221–229, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Toader and G. Toader, “Generalized complementaries of Greek means,” Pure Mathematics and Applications, vol. 15, no. 2-3, pp. 335–342, 2004. View at Zentralblatt MATH · View at MathSciNet
  12. Y.-M. Chu, M.-K. Wang, and Y.-F. Qiu, “Optimal Lehmer mean bounds for the geometric and arithmetic combinations of arithmetic and Seiffert means,” Azerbaijan Journal of Mathematics, vol. 2, no. 1, pp. 3–9, 2012. View at MathSciNet
  13. P. A. Hästö, “A monotonicity property of ratios of symmetric homogeneous means,” JIPAM, vol. 3, no. 5, article 71, 2002. View at Zentralblatt MATH · View at MathSciNet
  14. Y.-M. Chu, M.-K. Wang, and Y.-F. Qiu, “An optimal double inequality between power-type Heron and Seiffert means,” Journal of Inequalities and Applications, vol. 2010, Article ID 146945, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M.-K. Wang, Y.-F. Qiu, and Y.-M. Chu, “Sharp bounds for Seiffert means in terms of Lehmer means,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 581–586, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean. II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Zentralblatt MATH · View at MathSciNet
  17. Y.-M. Li, B.-Y. Long, and Y.-M. Chu, “Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 567–577, 2012.
  18. E. Neuman, “A note on a certain bivariate mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 637–643, 2012.
  19. T.-H. Zhao, Y.-M. Chu, and B.-Y. Liu, “Optimal bounds for Neuman-Sándor mean in terms of the convex combinations of harmonic, geometric, quadratic, and contraharmonic means,” Abstract and Applied Analysis, vol. 2012, Article ID 302635, 9 pages, 2012. View at Publisher · View at Google Scholar
  20. Y.-M. Chu, C. Zong, and G.-D. Wang, “Optimal convex combination bounds of Seiffert and geometric means for the arithmetic mean,” Journal of Mathematical Inequalities, vol. 5, no. 3, pp. 429–434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y.-M. Chu, M.-K. Wang, and W.-M. Gong, “Two sharp double inequalities for Seiffert mean,” Journal of Inequalities and Applications, vol. 2011, article 44, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y.-M. Chu and S.-W. Hou, “Sharp bounds for Seiffert mean in terms of contraharmonic mean,” Abstract and Applied Analysis, vol. 2012, Article ID 425175, 6 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y.-M. Chu, S.-W. Hou, and Z.-H. Shen, “Sharp bounds for Seiffert mean in terms of root mean square,” Journal of Inequalities and Applications, vol. 2012, article 11, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. D. Anderson, M. K. Vamanamurthy, and M. K. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet